Ace Plus User Manual

Health & Medicle 0 Comments

Presentation Each film coated tablet contains Paracetamol BP 500 mg & Caffeine BP 65 mg.

Pharmacology Ace® Plus is the combination of Paracetamol (Acetaminophen) and Caffeine. It has analgesic and antipyretic properties. The presence of Caffeine increases the analgesic effect of Paracetamol. Paracetamol is one of the safest and most widely used analgesic and antipyretic. It produces analgesic action by elevation of the pain threshold and antipyresis through action on the hypothalamic heat regulating center. Caffeine is an alkaloid which is a theophylline – like Xanthine derivative. By intermolecular association with Paracetamol, Caffeine increases the solubility and transmembrane permeation of Paracetamol. In addition caffeine increases the pain threshold and tolerance of pain. Caffeine has also an intrinsic power to raise vessel tone in the cranial of the brain, which provides another benefit to treat migraine and headache.

Indication Fever, headache, migraine, muscle ache, backache, toothache & menstrual pain.

Dosage & Administration Adults: 1-2 tablets every 4-6 hours. Maximum dose: 8 tablets daily. Not recommended for children below 12 years.

C o n t r a i n d i c a t io n Hypersensitivity to Paracetamol, Caffeine or any other components of it.

Side effect This combination may cause skin rashes, neutropenia & gastro-intestinal disturbances etc. High dose administration may cause hepatotoxicity.

Pregnancy & Lactation Although there is epidemiological evidence of the safety of Paracetamol in pregnancy & lactation, medical advice should be sought before using this product.

Drug interaction It increases the effect of chloramphenicol and coumarin anticoagulant. Risk of hepatotoxicity of paracetamol may be increased in alcoholics or in patients taking other anti-epilectic medications.

Precaution Should be given cautiously in the following cases: In patients with hepatic or renal failure. In patients taking other hepatotoxic medication. Prolonged use of the drug without consulting a physician should be avoided.

Storage Store in a cool and dry place, protect from light and moisture.

How supplied Box containing 10 x 10 tablets in blister pack.

, , ,

Leave a Reply